# SDR DXTA2009012903476

- Difficulty date: January 28, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 9,069 hours, 5,746 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS L AMBER CAS MSG IN FLIGHT.
